# SDR CALA2025062305803

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 23,887 hours, 2,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE - FOUND DOOR 4 FWD ZONE EMERGENCY LIGHT INOP. REPLACED BATTERY PACK, FUSE AND SEAT 50D EMERGENCY LIGHT MODULE, AND EMERGENCY LIGHT OPERATION CHECK NORMAL.
